How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10341
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have a fluttering in the center of my chest. Its not

Customer Question

I have a fluttering in the center of my chest. Its not painful but, it scares me because I thinking it has something to do with my heart
JA: Thanks. Can you give me any more details about your issue?
Customer: Like im sitting right now and its almost like spams and sometimes its hard for me to catch my breath....i am retaining alot of fluid in my feet and hands
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Expert:  Anthony Bray, MD replied 1 year ago.

Hello !

There can be different reasons for fluttering of the chest ...

It sounds that you may have an irregular heart rhythm...

It is VERY CONCERNING that you feel short of breath and that you note swelling ...

These could ALL potentially be symptoms of SOME cause of congestive heart failure ...

You may for example have atrial fibrillation causing an irregular rhythm >> thus fluttering sensation

>> this or other heart abnormal rhythms may cause problems to reduce the proper foward flow of blood through the heart

Fluid may accumulate in lungs --- thus feeling short of breath.

And may cause fluid to accumulate in the extremities

So the potential is very serious ...

You need to call 911 and go to the ER ...

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,

Anthony Bray MD

Customer: replied 1 year ago.
Thank you
Expert:  Anthony Bray, MD replied 1 year ago.

You are very welcome!

Good luck!

Updates here would be welcome

Take care !